Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Binomial $ \lambda$-rings and a topological corollary


Author: Donald Knutson
Journal: Proc. Amer. Math. Soc. 50 (1975), 83-84
MathSciNet review: 0377881
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A result in the algebra of binomial $ \lambda $-rings implies that triviality of Adams operations in topological $ K$-theory or in group representation theory implies triviality of the whole $ K$-ring.


References [Enhancements On Off] (What's this?)

  • [1] Donald Knutson, 𝜆-rings and the representation theory of the symmetric group, Lecture Notes in Mathematics, Vol. 308, Springer-Verlag, Berlin-New York, 1973. MR 0364425 (51 #679)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0377881-9
PII: S 0002-9939(1975)0377881-9
Article copyright: © Copyright 1975 American Mathematical Society